# SDR CHQA200600121

- Difficulty date: September 13, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 12,827 hours, 11,190 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tape
- Condition: Dislodged
- Location: Fusleage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 7846 - YYZ-IAD - AT FL260, FLIGHT CREW NOTICED A -POPPING- SOUND FROM F/O'S WINDOW AND -HISSING- SOUND.  EICAS INDICATED QUICKLY RISING CABIN ALTITUDE.  BOTH CREW MEMBERS DONNED OXYGEN MASKS AND EXECUTED CABIN DEPRESSURIZATION AND EMERGENCY DESCENT MEMORY ITEMS AND CHECKLISTS.  DECLARED AN EMERGENCY WITH ATC TO ENSURE SAFE SEPARATION WITH TRAFFIC AND MEA VERIFICATION.  CABIN ALTITUDE NEVER EXCEEDED 10,000 FEET ALTITUDE.  AT LEVEL OFF, ALL SYSTEMS OPERATED NORMALLY.  LANDED AT IAD WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND LARGE SECTION OF SPEED TAPE OVER F/O'S WINDSHIELD LIFTED INTO AIR STREAM.  CHECKED TORQUE OF WINDSHIELD SCREWS AND FOUND TO BE OK.  REAPPLIED SPEED TAPE IAW EMB 145 MM.  PERFORMED OPS
